# SDR SWIA2014062338265

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,498 hours, 30,243 cycles
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, YOKE MOUNT LINK BUSHINGS ARE GALLED.  R & R LT ENGINE YOKE LINK IAW AMM.
